# SDR QMLA2014012914011

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N247SM
- Make and model: Bell 407
- Aircraft serial: 53176
- Aircraft time: 7,516 hours, 23,404 cycles
- Engine: Allsn 250C47B
- Engine time: 4,808 hours, 13,039 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE847611
- Condition: Making Metal
- Part time: 4,808 hours, 13,039 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER STARTING UP THE ACFT FOLLOWING THE LOADING A PATIENT, THE ENG CHIP LIGHT CAME ON, ABORTED THE START.  THE PATIENT WAS SENT BY GND AMBULANCE & THE MECHANIC CAME OUT & CLEANED CHIP PLUGS, CHANGED ENG OIL FILTER & DID A 30 MIN GND RUN. RECHECKED THE CHIP PLUGS & FOUND THEM TO BE CLEAR WITH NO NOTICEABLE DEBRIS.  THE ACFT WAS CLEARED FOR RETURN TO SERVICE IAW SERVICE MANUAL.  THE PILOT THEN FLEW BACK TO KEVV & GOT ANOTHER ENG CHIP LIGHT WHILE HOVERING AT THE AIRPORT.  THE PILOT IMMEDIATELY LANDED & CALLED MX AGAIN WHO DETERMINED THE ENG REQUIRED REPLACEMENT.  THIS ACFT REMAINS OUT OF SERVICE AT THIS TIME AWAITING A SERVICEABLE ENG TO ARRIVE.
